# SDR C2XA05BT055

- Difficulty date: August 8, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 12,062 hours, 9,165 cycles
- Engine: Allsn AE3007A
- Engine time: 6,924 hours, 3,764 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312329
- Condition: Odor
- Location: Nr 2
- Part time: 6,924 hours, 3,764 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED, SMOKE IN CABIN.  TURNED OFF PACK NUMBER 2 AND SMOKE CLEARED.  ERW MAINTENANCE TROUBLESHOT, DETERMINED ENGINE NR 1 CAUSING SMOKE IN CABIN.  AIRCRAFT MAINTENANCE FERRIED TO BTV WITH NR 1 BLEED OFF.  BTV MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE.  OPS CHECKED AND LEAKED CHECKED GOOD.  AIRCRAFT RELEASED FOR SERVICE IAW TASKCARD 6271001.
